# SDR 2004UALA00759

- Difficulty date: July 30, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 39,959 hours, 28,358 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT-OUT FWD FRAME CRACKED JUST ABOVE STR 17R AT STA 294. MAJOR REPAIR ACCOMPLISHED. REMOVED THE CRACKED FRAME AND FABRICATED A REPAIR.
